# SDR DALA2023012400527

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 29,951 hours, 11,530 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT STAB HAS DENT AT 2 FEET FROM FUSELAGE.  MAINENANCE PERFORMED TEMP REPAIR PER ERA 605437-14.  C/W ERA 605437-14 REV. A SECTION III: PERMANENT REPAIR. R&R HORIZONTAL STAB LEADING EDGE PER B737 AMM 27-41-21".
